| Model Number |
SAM 350P |
| Medical Device Problem Code |
Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted heartsine to report that their device would not provide any voice prompts.Without voice prompts, the user would not be able to use the device properly on a patient if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
Event or Problem Description
Additional Manufacturer Narrative
Heartsine evaluated the customer's device but was unable to duplicate or verify the reported issue.The device was scrapped by heartsine and the customer was provided with a replacement device.The cause of the reported issue could not be determined.